# SDR ASAA2022042238104

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,136 hours, 11,794 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: 0851HT1
- Condition: Popped
- Location: L Fwd Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT PITOT HEAT LIGHT ILLUMINATED ALONG WITH MASTER CAUTION, RAN QRH AND FOUND CAPT PITOT HEAT CIRCUIT BREAKER POPPED. GROUNDED - YES. REPLACED CAPT'S PITOT PROBE REF B737-800 AMM 31-11-01 LEFT PITOT LEAK TEST PASS REF AMM 34-11-730-801 PROBE HEAT OPS NORMAL.
